# SDR CA991208028

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Warmer
- Part number: 1095BL
- Condition: Failed
- Location: Galley
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED AN ELECTRICAL SMELL IN THE CABIN DURING TAKEOFF AND RETURNED TO THE AIRPORT.  MAINTENANCE INVESTIGATION REVEALED THE COFFEE WARMER TO BE MALFUNCTIONING AND REPLACED IT.
